RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 225–226 (Mi umn2031)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Pseudocharacters on free groups and on certain group constructions

V. A. Faiziev


Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 219–220

Bibliographic databases:

MSC: 20M05, 20K27, 20K30
Received: 08.01.1988

Citation: V. A. Faiziev, “Pseudocharacters on free groups and on certain group constructions”, Uspekhi Mat. Nauk, 43:5(263) (1988), 225–226; Russian Math. Surveys, 43:5 (1988), 219–220

Citation in format AMSBIB
\Bibitem{Fai88}
\by V.~A.~Faiziev
\paper Pseudocharacters on~free groups and on~certain group constructions
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn2031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971496}
\zmath{https://zbmath.org/?q=an:0671.20023|0659.20021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..219F}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 219--220
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001932}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100013}


Linking options:
  • http://mi.mathnet.ru/eng/umn2031
  • http://mi.mathnet.ru/eng/umn/v43/i5/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Quasirepresentations and pseudorepresentations”, Funct. Anal. Appl., 25:2 (1991), 140–143  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Faiziev, “Pseudocharacters of a free subgroup invariant with respect to its endomorphisms”, Russian Math. Surveys, 47:2 (1992), 215–216  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Faiziev, “Pseudocharacters on the group $SL(2,\mathbb{Z})$”, Funct. Anal. Appl., 26:4 (1992), 293–295  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Faiziev, “The stability of a functional equation on groups”, Russian Math. Surveys, 48:1 (1993), 165–166  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. A. Faiziev, “Pseudocharacters on free groups”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 119–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. A. Faiziev, “Description of the Space of Pseudocharacters Invariant with Respect to a Special Semigroup of Endomorphisms for a Free Semigroup of Rank Two”, Funct. Anal. Appl., 28:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi
    7. A. I. Shtern, “Rigidity and approximation of quasirepresentations of amenable groups”, Math. Notes, 65:6 (1999), 760–769  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    10. Shtern A.I., “Quasirepresentations of Amenable Groups: Results, Errors, and Hopes”, Russ. J. Math. Phys., 20:2 (2013), 239–253  crossref  isi
    11. D. Z. Kagan, “Nontrivial pseudocharacters on groups with one defining relation and nontrivial centre”, Sb. Math., 208:1 (2017), 75–89  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. A. I. Shtern, “Locally bounded finally precontinuous finite-dimensional quasirepresentations of connected locally compact groups”, Sb. Math., 208:10 (2017), 1557–1576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:68
    References:135
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020